Have been put on Lopid 600mg and Niacin over the counter now potassium is too low why?
- 18 May 2010 by papasam
- lopid, high cholesterol, hypertriglyceridemia, niacin
Suffered from high triglycerides for years with no success with diet and exercise, Dr. prescribed Lopid and OTC Niacin at same time then potassium bottomed, now taking 750 mg of Micro-K per day but no success yet, where is the potassium going.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... doctor would like me to start taking 500mg. of niacin controlled release daily. Is there a medical name for good cholesterol? Also,the reason for ...
2 answers • 6 Aug 2009 •
does it cause weakness of muscles
1 answer • 17 Jun 2010 •
2 answers • 10 Jul 2010 • 1 star
I have had high cholesterol since high school. Tried vitamins, niacin, red yeast rice, etc. etc. also tried statins. All didnt work and had horrible ...
2 answers • 21 Dec 2011 • 1 star
I have high Cholesterol with a reading of 262. I have not been able to take statins, colistipol, etc due to leg cramps and other side effects. I have ...
1 answer • 9 Apr 2013 •